# SDR IPXA10663043

- Difficulty date: September 22, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 39,376 hours, 12,948 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 145T1929U10
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 955 REAR SPAR BULKHEAD FITTING AREA WAS FOUND CRACKED ON 7 O/C POSITION AT TEE FITTING APPROX .2500" IN LENGTH AND FOUND 1 EA FASTENER HOLE SHORT EDGE MARGIN IS 0.66".  TEE FITTING REPLACED IAW EO B767-5350-17922G APP. D & REPAIRED IAW HX RS R53-50-36851 REV A & EO B767-5310-40062A DUE 1EA FASTENER HOLE SHORT EDGE MARGIN.  IT IS CLASSIFIED A MAJOR REPAIR, REPAIR SIZE IS 5.25" X 5.25".
